# SDR UIEA2018030700348

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,105 hours, 19,588 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SPAR VALVE LIGHT REMAINS ILLUMINATED.  REMOVED AND REPLACED  SPAR VALVE IAW AMM 28-22-11, OPS CHECKED GOOD, NO DEFECT NOTED.
